Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Filtration techniques in the study of Lie algebras


Author: Brian T. Smith
Journal: Bull. Amer. Math. Soc. 79 (1973), 393-399
MSC (1970): Primary 17B65; Secondary 17B35, 17B55
MathSciNet review: 0321993
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B65, 17B35, 17B55

Retrieve articles in all journals with MSC (1970): 17B65, 17B35, 17B55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13182-9